# SDR CHQA000538

- Difficulty date: August 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 4,863 hours, 3,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ROUTINE INSPECTION THE MAIN DOOR OVERHEAD EMERGENCY EXIT LIGHT AND THE OVERWING EMERGENCY EXIT LIGHT WERE BOTH FOUND TO BE INOP.  REMOVED AND REPLACED MAIN DOOR AND OVERWING EMERGENCY EXIT LIGHT BULBS IAW EMB 145 MM 33-50-10.  OPERATIONAL CHECK SATISFACTORY.
